Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A Trüdinger inequality on surfaces with conical singularities

Author: Wen Xiong Chen
Journal: Proc. Amer. Math. Soc. 108 (1990), 821-832
MSC: Primary 53A05
MathSciNet review: 990415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the author establishes an isoperimetric inequality on surfaces with conical singularities, and by using it, proves a Trüdinger inequality with best constant on such surfaces. The best constants of the Trüdinger inequality are also found for a class of "symmetric" singular matrices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05

Additional Information

PII: S 0002-9939(1990)0990415-9
Keywords: Surfaces with conical singularities, isoperimetric inequalities, Trüdinger inequalities, the best constant, symmetric singular matrices
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia